| Catalog Number |
119316 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that foleys were leaking at the connection of the bag and the tubing.No patient injury was reported and no medical treatment required.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the foleys were leaking at the connection of the bag and the tubing.No patient injury was reported and no medical treatment required.Per additional information received on 02oct2025, it was reported that the physical sample is available.Lot ngjp3330 was provided.Products used on patients were thrown away and remaining lot numbers where pulled.No patient impact was reported.
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual evaluation of the returned sample noted one unopened (with original packaging), surestep foley tray system.Visual inspection of the sample noted using the return syringe the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and inflated with no difficulty.No leakage present.With the return syringe attached the catheter balloon deflated 10ml within 19sec.The drainage lumen was flushed with water and no leakage present.Additional water testing was performed.Water successfully flowed through the inlet tubing with no leakage observed.The catheter urine lumen filled with water and demonstrated an adequate flow rate.No blockage was identified.The reported failure could not be replicated.As the reported event is unconfirmed, a labeling review is not required.A device history record review was not required as the investigation was unconfirmed.The investigation is concluded, and no additional action is required at this time.Correction: d,f,h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.